# SDR AWXA200200007

- Difficulty date: January 5, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,541 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION ALL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  NOTE: AIRCRAFT HAS BEEN PARKED SINCE 30 NOVEMBER, 2001.  MAINTENANCE REPLACED ALL FOUR EMERGENCY LIGHT BATTERY PACKS 10WL-13WL, ZONES 221, 241, 242, AND 263 IAW AMM 33-51-38, OPERATIONAL CHECK WAS GOOD IAW T/C F1C33301.
